ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Boson Inverse Operators and a New Family of Two-photon Annihilation Operators

Roy, Anil K and Mehta, CL (1995) Boson Inverse Operators and a New Family of Two-photon Annihilation Operators. In: Journal of Modern Optics, 42 (3). 707-719 .

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~content=a...


We introduce the inverse of the Hermitian operator (acircacirc†) and express the Boson inverse operators acirc-1 and acirc†-1 in terms of the operators acirc, acirc† and (acircacirc†)-1. We show that these Boson inverse operators may be realized by Susskind-Glogower phase operators. In this way, we find a new two-photon annihilation operator and denote it as acirc2(acircacirc†)-1. We show that the eigenstates of this operator have interesting non-classical properties. We find that the eigenstates of the operators (acircacirc†)-1 acirc2, acirc(acircacirc†)-1 acirc and acirc2(acircacirc†)-1 have many similar properties and thus they constitute a family of two-photon annihilation operators.

Item Type: Journal Article
Publication: Journal of Modern Optics
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 27 Apr 2011 05:50
Last Modified: 27 Apr 2011 05:50
URI: http://eprints.iisc.ac.in/id/eprint/37210

Actions (login required)

View Item View Item